# SDR USAA2013072300034

- Difficulty date: July 17, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361075200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL AFT OF CENTER CONSOLE IN COCKPIT BETWEEN FRAMES 6 - 12 & BETWEEN  Y765 & Y254. REPLACED FLOOR PANEL IAW SRM 53-02-00, FIG 209.
